Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online
Ask a Urologist   »  

What can I do to reduce pain and swelling of the head of my penis after sex and masturbation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1725 Questions
Question
Posted Sun, 22 Apr 2012 in Penis Problems
 
 
Answered by Dr. Chakravarthy Mazumdar 10 hours later
Hi,

Penile skin is far sensitive than others especially the palm skin. The sanitizer which is made for palm skin contains high percentage of alcohol and related products. This can damage the penile skin.

Do not repeat this again. You just have to wait for time to heal it.

Do not poke it as it can lead to serious local infection.

Regards
Above answer was peer-reviewed by
 
Follow-up: What can I do to reduce pain and swelling of the head of my penis after sex and masturbation? 6 days later
How much time? I mean the last time I masturbated (easily with KY) the penile skin blistered. of course a week went by and all seems normal (blistering went away) with the exception of one small spot that split open after I had an morning erection, then I rolled over in bed, that pulled the skin and ever so slightly broke it (kinda like when you have your lips sunburned and you laugh and the lip skin pulls apart. Im scared. I even got herp select tested for hsv2 (after 4th week of poss exposure) Igg score or <.91, do I just need more time you think to let this Purell damage to heal?
 
 
Answered by Dr. Chakravarthy Mazumdar 14 hours later
Hi,

Thanks for your follow up.

The description seems to be healing.

Can you please send me the pictures of the area to YYYY@YYYY with subject ATTN Dr. Mazumdar. After sending pictures post a reply here with the following points?
1) Did you apply any other medicine?
2) Are you still masturbating?
3) Since the number of blisters reduced do not you think it is healing?

Wish You Good Health.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor